Elements of order 4 of the Hilbert kernel in quadratic number fields

Volume 97 / 2001

Qin Yue Acta Arithmetica 97 (2001), 295-311 MSC: 11R65, 11R70, 19C99, 19D50. DOI: 10.4064/aa97-4-1


  • Qin YueInstitute of Mathematics
    Fudan University
    Shanghai 200433, P.R. China
    Department of Mathematics
    Xuzhou Normal University
    Jiangsu 221009, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image